Skip to main content

Skyrmed monopoles

Grigoriev, D.Y., Sutcliffe, Paul M., Tchrakian, D.H. (2002) Skyrmed monopoles. Physics Letters B, 540 (1-2). pp. 146-152. ISSN 0370-2693. (doi:10.1016/S0370-2693(02)02141-X) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:7980)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/S0370-2693(02)02141-X

Abstract

We investigate multi-monopole solutions of a modified version of the BPS Yang-Mills-Higgs model in which a term quartic in the covariant derivatives of the Higgs field (a Skyrme term) is included in the Lagrangian. Using numerical methods we find that this modification leads to multi-monopole bound states. We compute axially symmetric monopoles up to charge five and also monopoles with Platonic symmetry for charges three, four and five. The numerical evidence suggests that, in contrast to Skyrmions, the minimal energy Skyrmed monopoles are axially symmetric. (C) 2002 Elsevier Science B.V. All rights reserved.

Item Type: Article
DOI/Identification number: 10.1016/S0370-2693(02)02141-X
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Judith Broom
Date Deposited: 24 Sep 2008 11:56 UTC
Last Modified: 28 May 2019 13:43 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/7980 (The current URI for this page, for reference purposes)
  • Depositors only (login required):